# SDR DXTA2021021504737

- Difficulty date: February 13, 2021
- Submitted: February 15, 2021
- Operation: Air carrier
- Aircraft: N697QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0229
- Aircraft time: 1,059 hours, 677 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Switch
- Condition: Malfunctioned
- Location: Emergency Lights
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN EXIT SIGN/LIGHT: EXIT SIGN OVER MAIN ENTRY DOOR WILL NOT  EXTINGUISH WITH EMERGENCY LIGHT SWITCH SELECTED OFF.   RESET #1 INERTIA SWITCH AND EXTINGUISHED EXIT SIGN OVER MAIN ENTRY DOOR.  IAW 680A AMM 33-50-00.
